# SDR CALA2023070702181

- Difficulty date: July 5, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N890UA
- Make and model: Airbus A319-132
- Aircraft serial: 2815
- Aircraft time: 46,036 hours, 25,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 226061
- Condition: Corroded
- Location: Fr55-58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 43 L/H HAS CORROSION FROM FR55-58 A3MB-53 -4-6179 PER HAECO LCQ NON ROUTINE 9292446/22446 GENERATED BY V92 6223 PERFORMED STRINGER SPLICE REPAIR AT AFT CARGO PIT STRG.43 LH BTW FRAME 55-58 I.A.W. A319 SRM 53-41-13-300-010 PER MECH V061616 I NSP V899260
